Abraham Neyman
Abraham Neyman
Professor of Mathematics, Hebrew University
Verified email at mail.huji.ac.il - Homepage
Title
Cited by
Cited by
Year
Bounded complexity justifies cooperation in the finitely repeated prisoners' dilemma
A Neyman
Economics letters 19 (3), 227-229, 1985
4991985
Stochastic games
JF Mertens, A Neyman
International Journal of Game Theory 10 (2), 53-66, 1981
4751981
Value theory without efficiency
P Dubey, A Neyman, RJ Weber
Mathematics of Operations Research 6 (1), 122-128, 1981
3371981
Stochastic games and applications
A Neyman, S Sorin, S Sorin
Springer Science & Business Media, 2003
2682003
Correlated equilibrium and potential games
A Neyman
International Journal of Game Theory 26 (2), 223-227, 1997
1711997
Cooperation in repeated games when the number of stages is not commonly known
A Neyman
Econometrica 67 (1), 45-64, 1999
901999
Finitely repeated games with finite automata
A Neyman
Mathematics of Operations Research 23 (3), 513-552, 1998
851998
The positive value of information
A Neyman
Games and Economic Behavior 3 (3), 350-355, 1991
851991
Asymptotic behavior of nonexpansive mappings in normed linear spaces
E Kohlberg, A Neyman
Israel Journal of Mathematics 38 (4), 269-275, 1981
761981
Optimal use of communication resources
O Gossner, P Hernandez, A Neyman
Econometrica 74 (6), 1603-1636, 2006
692006
Stochastic games
JF Mertens
Handbook of game theory with economic applications 3, 1809-1832, 2002
662002
Repeated games with bounded entropy
A Neyman, D Okada
Games and Economic Behavior 30 (2), 228-247, 2000
642000
Strategic entropy and complexity in repeated games
A Neyman, D Okada
Games and Economic Behavior 29 (1-2), 191-223, 1999
641999
Uniqueness of the Shapley value
A Neyman
Games and Economic Behavior 1 (1), 116-118, 1989
501989
Cooperation, repetition, and automata
A Neyman
Cooperation: Game-Theoretic Approaches, 233-255, 1997
491997
Two-person repeated games with finite automata
A Neyman, D Okada
International Journal of Game Theory 29 (3), 309-325, 2000
432000
Power and public goods
RJ Aumann, M Kurz, A Neyman
Journal of Economic Theory 42 (1), 108-127, 1987
421987
Stochastic games and nonexpansive maps
A Neyman
Stochastic games and applications, 397-415, 2003
402003
Voting for public goods
RJ Aumann, M Kurz, A Neyman
The Review of Economic Studies 50 (4), 677-693, 1983
401983
Values of games with infinitely many players
A Neyman
Handbook of game theory with economic applications 3, 2121-2167, 2002
382002
The system can't perform the operation now. Try again later.
Articles 1–20